# SDR CA990210005

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A185F
- Propeller: Mcauly D3A34C403
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 122101015
- Condition: Cracked
- Location: Te Flap
- Part time: 5,068 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INBOARD FLAP TRACK BRACKET IN THE LEFT AND RIGHT WINGS FOUND CRACKED.
